First off a big congrats on 90 days clean!!!!!! Awesome milestone.
Not sure as to how long it will take for your sleep to return. As everyone is different. Just wanted to say congrats!!!! Huge huge accomplishment!!! Keep it up!!!! Hope sleep comes for u soon!!
Great job on the 90 days fencey !! That trazodone is something that I just cannot take because of the next day grogginess. I had luck with doxepin though. The traz made me feel like I drank two fifths of vodka and didn't sleep a wink even though it did put me to sleep.
Congratulations on the 90 days! That's great! The insomnia thing, whether you're taking something to sleep or not, is gonna rear it's head for a while. I would suggest that you try, if possible, to start riding it out on nights you Don't have to work the next day. You're brain has to reaquaint itself with you're natural chems. Like I said, if possible. I am aware of just how difficult that can be. Again, congratulations on the time. Keep going, the sleep thing should start getting easier closer to 6-8 months. BUT, everyone is different.
Congratulations on your 90 days!!
I too have insomnia but its been compounded from coming off of amitriptyline after coming off of opiates. My doctor had me on the lowest dose (10mg) for my back problems, but it really screwed up my sleeping when i stopped. I've been clean from drugs and alcohol almost 9 months and finished the amitriptyline taper 4 months ago. I find that if I nap, even for 45 minutes during the day, I'll do the 2-3 hour wake-up in the middle of the night. It all builds up into sleep deprivation. If I have a good day windsurfing, working out or working around the house I usually get good sleep that night. I find that if I'm not going to be able sleep, nothing natural like Alteril or valerian will work. Anything like tylenolPM makes me feel lousy the next day. So I just go with it, and then I'm more tired the next day. I'll never do benzo or hypnotics (Ambien); poison to an addict like me. My key is to fight off the day nap and get exercise no matter how tired I am.
If we just keep on keeping on we'll both get through this slowly but surely as long as we don't use no matter what. Our "sleeping well while totally drug free" miracle is just around the corner!
I just wanted to congratulate you on the 90 days. That is awesome! As far as the insomnia goes, I have always struggled with this. It has been a lot worse since getting clean. I find that the best thing you can do is not fight it. If you can't sleep, get up and do something else. Laying in bed and tossing and turning will only frustrate you and make the insomnia worse. Good luck to you! I hope you get some zzzz's soon! :)
Hi Fence! How have you been other wise. You got some great advise from them all. The sleep should balance back soon. Traz is very commonly prescribed for people coming off meds too. I can not even touch any of it either. Too many side affects. Have you tired the natural Melatonin?? I did use it after my first few months. I used it with the Ds,Cal & Magnz. It worked good.Now sleep is no issue here.
Hey and Congratulations on your days. You have come far. Keep it up and just go with the flow. Time is the Greatest Healer of it All!!!
Thank you all for your thoughts i will hang in. nothign is worth going backwards.
Hey there! CONGRATULATIONS on your 3 months! (It's nice to see you, btw.)
I'm going to echo what my friends above said. I think the longer you used/the older you are, the longer it may take to get decent sleep. If it were I, I'd lose the Trazadone. (Usless stuff!) You want as few 'extraneous' chemicals competing with your healing as possible. (It might actually be delaying the onset of normal sleep @ this point.) We've damaged ourselves & the simple fact is it takes time to adjust!
Great work, my friend. Keep knockin' 'em down! (wishing you consistent zzzz's)
Congrats on 3 months, wow! I too was prescribed trazadone years ago for migraines-neurologist said my poor sleeping habits could be triggering migraines. Anyways. Took it for a couple years, and the hangover from it the next day- pure grogginess. I finally weaned off it several years ago. It's pretty strong. Maybe something else would leave you less "hungover" the next day. Good Luck!